| Catalog Number |
68LP-275 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation for contralateral side, use error.
Event or Problem Description
Healthcare provider reported a right side exchange with no complaint against the device.The device was implanted after the expiration date of the device.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ use error: observed that the device was used when expired per information provided of implant date and expiration date of the device.No other observations observed.No further actions are required as no manufacturing issues are observed.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare provider reported a right side exchange with no complaint against the device.The device was implanted after the expiration date of the device.The device has been explanted and replaced.